Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 41, NWS Omaha, NE

April 14, 2012Fremont County, Iowa; Nemaha County, Otoe County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 5:11 PM CDT for Fremont County, Iowa; Nemaha County, Otoe County, Nebraska. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 5:11 PM CDT (22:11 UTC)
Expired
Apr 14, 2012, 5:45 PM CDT
In force
34 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
75.0 mph

Counties Fremont County, IA, Nemaha County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:21 PM CDTTORNADO3 Nw Nebraska City, NENWS STORM SURVEY CONFIRMED A TORNADO TOUCHING DOWN 3 MILES NW OF NEBRASKA CITY...AND CONTINUING TO 2.25 MILES NNW OF NEBRASKA CITY...LIFTING AT 525 PM.
Apr 14, 5:28 PM CDTTSTM WND GST 61Nebraska City, NE
Apr 14, 5:30 PM CDTTSTM WND DMG5 Nnw Nebraska City, NE6 HOMES DAMAGED...2 OF WHICH MAY NOT BE LIVABLE. 50 TO 100 TREES IN AN ORCHARD LAYED FLAT A LITTLE BIT SOUTH. TIME ESTIMATED.
Apr 14, 5:35 PM CDTTORNADOThurman, IA75 PERCENT OF THE TOWN OF THURMAN WAS DESTROYED. THE TOWN HAS BEEN EVACUATED WITH AN EMERGENCY SHELTER IN A NEARBY TOWN. NO POWER IN THE TOWN. NO MAJOR INJURIES.
Apr 14, 5:40 PM CDTTSTM WND DMG3 Sw Thurman, IA4 SEMI TRUCKS BLOWN OFF INTERSTATE 29.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:00 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KOAX 142211
SVROAX
IAC071-NEC127-131-142245-
/O.NEW.KOAX.SV.W.0041.120414T2211Z-120414T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
511 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREMONT COUNTY IN SOUTHWESTERN IOWA...
  NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
  OTOE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 545 PM CDT

* AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED 
  ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF SYRACUSE TO JOHNSON...
  OR ALONG A LINE EXTENDING FROM 43 MILES SOUTHEAST OF LINCOLN TO 46 
  MILES NORTHWEST OF HIAWATHA...AND MOVING EAST AT 50 MPH. NICKEL 
  SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  NEBRASKA CITY...AUBURN...SIDNEY...HAMBURG...PERU...RIVERTON...
  TALMAGE...DUNBAR...THURMAN...BROCK...BROWNVILLE...
  JULIAN AND LORTON VILLAGE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 BETWEEN MILE MARKERS 226 AND 240.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY 
EVENING FOR SOUTHWESTERN IOWA...NORTHEASTERN KANSAS...NORTHWESTERN 
MISSOURI AND SOUTHEASTERN NEBRASKA.

LAT...LON 4075 9611 4079 9597 4078 9584 4084 9584
      4089 9568 4059 9549 4058 9578 4052 9574
      4052 9570 4056 9569 4055 9565 4051 9569
      4047 9569 4046 9564 4037 9565 4035 9598
TIME...MOT...LOC 2207Z 256DEG 44KT 4072 9618 4039 9607 
WIND...HAIL 75MPH 0.88IN

$$

BOUSTEAD/MAYES
2 follow-up statements
054 
WWUS53 KOAX 142227
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
527 PM CDT SAT APR 14 2012

IAC071-NEC127-131-142245-
/O.CON.KOAX.SV.W.0041.000000T0000Z-120414T2245Z/
FREMONT IA-OTOE NE-NEMAHA NE-
527 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM 
CDT FOR FREMONT...EXTREME EAST CENTRAL OTOE AND NEMAHA COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE 
WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 26 MILES SOUTH OF UNION TO AUBURN...OR ALONG A LINE 
EXTENDING FROM 58 MILES SOUTH OF OMAHA TO 38 MILES NORTHWEST OF 
MOUND CITY...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL MAY ALSO 
ACCOMPANY THE DAMAGING WINDS.

TORNADO WARNINGS REMAIN IN EFFECT FOR SOUTHEAST OTOE AND SOUTHWEST 
NEMAHA COUNTIES...AS WELL AS FOR NORTHEAST OTOE AND WEST CENTRAL 
FREMONT COUNTIES.

LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...SIDNEY...HAMBURG...PERU...RIVERTON...THURMAN...
BROWNVILLE AND JULIAN. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 BETWEEN MILE MARKERS 230 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4040 9591 4078 9597 4078 9584 4084 9584
      4089 9568 4059 9549 4058 9578 4052 9574
      4052 9570 4056 9569 4055 9565 4051 9569
      4047 9569 4046 9564 4041 9566 4037 9565
TIME...MOT...LOC 2221Z 256DEG 44KT 4076 9596 4043 9585 
WIND...HAIL 75MPH 0.88IN

$$

BOUSTEAD/MAYES
716 
WWUS53 KOAX 142247
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
547 PM CDT SAT APR 14 2012

NEC127-131-IAC071-142255-
/O.EXP.KOAX.SV.W.0041.000000T0000Z-120414T2245Z/
FREMONT IA-OTOE NE-NEMAHA NE-
547 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR FREMONT...EAST CENTRAL OTOE 
AND NEMAHA COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE 
THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWEST FREMONT COUNTY 
UNTIL 600 PM...AND FOR THE REST OF FREMONT COUNTY UNTIL 615 POM.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND 
A TORNADO WATCH REMAINS IN EFFECT UNTIL  700 PM.


LAT...LON 4040 9591 4078 9597 4078 9584 4084 9584
      4089 9568 4059 9549 4058 9578 4052 9574
      4052 9570 4056 9569 4055 9565 4051 9569
      4047 9569 4046 9564 4041 9566 4037 9565
TIME...MOT...LOC 2246Z 256DEG 44KT 4076 9596 4043 9585 

$$

MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:55 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 14, 2:55 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
255 PM CDT SAT APR 14 2012

.DISCUSSION...

SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.

LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.

&&

.AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.

PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

FOBERT/MEYER
Hazardous weather outlook, Apr 14, 4:08 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
408 PM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-151115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
408 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE
TO MOVE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH THE
EVENING. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH
A FEW TORNADOES POSSIBLE. THUNDERSTORMS WILL BECOME LESS NUMEROUS
AFTER MIDNIGHT AS A WEDGE OF DRIER AIR WORKS INTO EASTERN
NEBRASKA. A COLD FRONT WILL MOVE ACROSS EASTERN NEBRASKA ON SUNDAY
WITH GUSTY NORTHWEST WINDS MOVING INTO THE AREA BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN
AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS
EVENING.

FOBERT

In the hours before

Local storm report, Apr 14, 4:18 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      FAIRBURY                40.14N 97.18W
04/14/2012                   JEFFERSON          NE   TRAINED SPOTTER

            REPORT OF STREET FLOODING WITH WATER UP TO CURBS.

&&

PEARSON
Local storm report, Apr 14, 4:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
420 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      WILBER                  40.48N 96.96W
04/14/2012                   SALINE             NE   TRAINED SPOTTER

            STREET FLOODING REPORTED.

&&

PEARSON
Special weather statement, Apr 14, 4:26 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT SAT APR 14 2012

NEZ066-068-088>090-092-142200-
JOHNSON NE-JEFFERSON NE-GAGE NE-OTOE NE-LANCASTER NE-PAWNEE NE-
426 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN
JEFFERSON...GAGE...OTOE...LANCASTER AND NORTHWESTERN PAWNEE
COUNTIES UNTIL 500 PM CDT...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 46 MILES SOUTHWEST OF BENNET TO DILLER...OR ALONG A LINE
EXTENDING FROM 51 MILES SOUTH OF LINCOLN TO 50 MILES NORTH OF CLAY
CENTER...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...SYRACUSE...WYMORE...HICKMAN...BENNET...FIRTH...PALMYRA...
STERLING...ADAMS...CORTLAND...BLUE SPRINGS...ODELL...UNADILLA...
DILLER...HALLAM...PANAMA...DOUGLAS...PICKRELL...ROCA AND OTOE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 BETWEEN MILE MARKERS 166 AND 200.
 HIGHWAY 77 BETWEEN MILE MARKERS 1 AND 51.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4071 9672 4076 9605 4000 9647 4000 9691
      4000 9705
TIME...MOT...LOC 2123Z 256DEG 27KT 4070 9659 4009 9692

BOUSTEAD/MAYES
Local storm report, Apr 14, 4:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             7 NE ELK CREEK          40.36N 96.03W
04/14/2012  E1.00 INCH       NEMAHA             NE   PUBLIC

&&

LANDSVORK
Local storm report, Apr 14, 4:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     STERLING                40.46N 96.38W
04/14/2012                   JOHNSON            NE   TRAINED SPOTTER

            4 INCH DIAMETER TREE LIMB BLOWN DOWN. 4 BY 8 FOOT SHEET
            OF ALUMINUM ROOFING TORN OFF SHED.

&&

LANDSVORK
Local storm report, Apr 14, 5:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
507 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     STERLING                40.46N 96.38W
04/14/2012                   JOHNSON            NE   TRAINED SPOTTER

            6 TO 10 INCH TREE LIMBS DOWN IN TOWN EVERYWHERE

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 1:25 PM CDTSevere Thunderstorm WarningOAXFremont, Mills35 min
Apr 14, 1:59 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery31 min
Apr 14, 2:06 PM CDTSevere Thunderstorm WarningOAXFremont, Page24 min
Apr 14, 2:12 PM CDTAreal Flood AdvisoryOAXFremont, Mills, Montgomery3 hr
Apr 14, 2:17 PM CDTTornado WarningOAXFremont, Page28 min
Apr 14, 2:29 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page31 min
Apr 14, 2:34 PM CDTAreal Flood AdvisoryOAXFremont, Mills, Montgomery, Page3 hr
Apr 14, 2:57 PM CDTAreal Flood AdvisoryOAXMontgomery, Page3 hr
Apr 14, 5:13 PM CDTFlash Flood WarningOAXMontgomery2 hr
Apr 14, 5:24 PM CDTTornado WarningOAXFremont24 min
Apr 14, 5:33 PM CDTAreal Flood AdvisoryOAXFremont96 min
Apr 14, 5:35 PM CDTSevere Thunderstorm WarningOAXFremont, Mills25 min
Apr 14, 5:43 PM CDTSevere Thunderstorm WarningOAXFremont, Page32 min
Apr 14, 5:57 PM CDTAreal Flood AdvisoryOAXFremont, Page2 hr
Apr 14, 5:57 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie33 min
Apr 14, 5:59 PM CDTAreal Flood AdvisoryOAXPage2 hr
Apr 14, 6:02 PM CDTSevere Thunderstorm WarningOAXPage28 min
Apr 14, 6:06 PM CDTTornado WarningOAXMontgomery14 min
Apr 14, 9:47 AM CDTSpecial Weather StatementOAXGage, Jefferson, Saline58 min
Apr 14, 10:50 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline25 min
Apr 14, 11:15 AM CDTSpecial Weather StatementOAXGage30 min
Apr 14, 11:49 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone26 min
Apr 14, 12:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce37 min
Apr 14, 12:39 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce36 min
Apr 14, 1:08 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne37 min
Apr 14, 1:43 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Thurston, Wayne32 min
Apr 14, 1:45 PM CDTFlash Flood WarningOAXCass60 min
Apr 14, 1:53 PM CDTFlash Flood WarningOAXMadison, Pierce, Stanton, Wayne2 hr
Apr 14, 2:01 PM CDTFlash Flood WarningOAXCuming, Stanton, Thurston, Wayne119 min
Apr 14, 2:16 PM CDTSpecial Weather StatementOAXCuming, Thurston44 min
Apr 14, 2:20 PM CDTSpecial Weather StatementOAXJefferson25 min
Apr 14, 3:00 PM CDTSpecial Weather StatementOAXSaline30 min
Apr 14, 3:09 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline51 min
Apr 14, 3:32 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee28 min
Apr 14, 3:53 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson22 min
Apr 14, 4:00 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Saline3 hr
Apr 14, 4:00 PM CDTSevere Thunderstorm WarningOAXNemaha30 min
Apr 14, 4:17 PM CDTAreal Flood AdvisoryOAXButler3 hr
Apr 14, 4:26 PM CDTSpecial Weather StatementOAXGage, Johnson, Otoe34 min
Apr 14, 4:30 PM CDTFlash Flood WarningOAXLancaster3 hr
Apr 14, 4:43 PM CDTAreal Flood AdvisoryOAXCass, Gage, Johnson, Lancaster, Otoe2 hr
Apr 14, 4:46 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Otoe2 hr
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe27 min
Apr 14, 5:14 PM CDTTornado WarningOAXNemaha, Otoe31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.